# SDR HNAA2021050400194

- Difficulty date: May 3, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- Aircraft time: 38,398 hours, 34,690 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Relay
- Condition: Malfunctioned
- Location: Nr1 Bleed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 1 LOW TEMP AT CLIMB THRUST IN ICING CONDITIONS.   R & R RELAYS K0537, K0173, K0528, AND K0552 IAW AMM 20-13-02.  PERFORMED OPS CHECK IAW AMM 36-00-00.  OPS CHECK GOOD AT THIS TIME.  OK FOR SERVICE.
